Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Spotting after intercourse post missed periods, negative pregnancy test, get slight cramps on lower abdomen, nausea, tiredness. Pregnant?

I missed my period and my last one was towards the end of July, I am sexually active & last Saturday I had intercourse & now I am spotting every time I wipe but nothing on my pad, I took a pregnancy test 2 days ago but it came out negative, and I ve Been getting slight cramps on my lower abdomen & also feel nauseous and tired could I possibly be pregnant?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you are regularly menstruating previously, the first thing to be suspected now is pregnancy. The spotting could possibly be post coital as it sometimes happens due to pressure effects in early pregnancy. HPTs do not always give positive result in early pregnancy owing to the low hCG values in urine and these tests being less sensitive. Yet, avoid coitus and weight lifting and take bed rest. I advice you to see a gynecologist for diagnosis and further treatment. Take care.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor